# SDR 96FDEA00425

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1045-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02, 3) (C53-224-04) ON SEAT TRACK FLANGES BS 1045 TO 1075 AND 1100 TO 1120 RBL 45 WL 208.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK AT BS 1060 TO 1080 RBL 45 WL 208 IAW FEDEX SR 53-10-5.  REMOVED CORROSION FROM SEAT TRACK FLANGES BS 1100 TO 1120 RBL 45  WL 208 FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-10-1.
